American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30A76) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] J. H. Mantel. Conditions for generating a nonvanishing bounded analytic function . Proc. Amer. Math. Soc. 66 (1977) 62-64. MR 0457732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] A. W. Goodman. The domain covered by a typically-real function . Proc. Amer. Math. Soc. 64 (1977) 233-237. MR 0444956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Donald E. Marshall. Blaschke products generate $H^\infty$. Bull. Amer. Math. Soc. 82 (1976) 494-496. MR 0402054.
Abstract, references, and article information   
View Article: PDF

[4] Rotraut Goubau Cahill. On bounded functions satisfying averaging conditions. I . Trans. Amer. Math. Soc. 206 (1975) 163-174. MR 0367208.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Kar Koi Leung. Asymptotic values of modulus $1$ of functions in the unit ball of $H\sp{\infty }$ . Trans. Amer. Math. Soc. 203 (1975) 119-128. MR 0361085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] K. K. Leung and C. N. Linden. Asymptotic values of modulus $1$ of Blaschke products . Trans. Amer. Math. Soc. 203 (1975) 107-118. MR 0361084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] T. Weight. Some subalgebras of $L^\infty \left(T \right)$ determined by their maximal ideal spaces. Bull. Amer. Math. Soc. 81 (1975) 192-194. MR 0352992.
Abstract, references, and article information   
View Article: PDF

[8] James Thomson. The commutant of analytic Toeplitz operators. Bull. Amer. Math. Soc. 80 (1974) 915-916. MR 0365219.
Abstract, references, and article information   
View Article: PDF

[9] John G. Milcetich. On the extreme points of some sets of analytic functions . Proc. Amer. Math. Soc. 45 (1974) 223-228. MR 0352470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] R. S. Gupta. Erratum: ``An extremal problem for functions with positive real part'' (Proc. Amer. Math. Soc. {\bf 33} (1972), 455--462) . Proc. Amer. Math. Soc. 42 (1974) 647. MR 0325977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Donald Sarason. Algebras of functions on the unit circle. Bull. Amer. Math. Soc. 79 (1973) 286-299. MR 0324425.
Abstract, references, and article information   
View Article: PDF

[12] Domingo A. Herrero. Mean growth of inner functions . Proc. Amer. Math. Soc. 37 (1973) 175-180. MR 0308403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Dorothy Browne Shaffer. On bounds for the derivative of analytic functions . Proc. Amer. Math. Soc. 37 (1973) 517-520. MR 0310256.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Carl P. McCarty. Functions with real part greater than $\alpha $ . Proc. Amer. Math. Soc. 35 (1972) 211-216. MR 0298014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] R. S. Gupta. An extremal problem for functions with positive real part . Proc. Amer. Math. Soc. 33 (1972) 455-462. MR 0293088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] L. A. Rubel. Bounded convergence of analytic functions. Bull. Amer. Math. Soc. 77 (1971) 13-24. MR 0270132.
Abstract, references, and article information   
View Article: PDF

[17] Roger A. Horn. Infinitely divisible positive definite sequences . Trans. Amer. Math. Soc. 136 (1969) 287-303. MR 0499938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1